# SDR USAA2011101200013

- Difficulty date: September 28, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 56,958 hours, 22,377 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CORROSION ON FLOORBEAM AT BS 345, LBL 18.  REPAIRED FLOORBEAM AT BS 345, LBL 18 IAW B757 SRM 53-00-51-2R-5 FIG 201.
